MAUDE Adverse Event Report: LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 044009303
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There issue was identified prior to any patient involvement.Livanova usa inc manufactures the convenience pack.The incident occurred in wilmington, north carolina, united states of america.The involved device is not available for investigation.During follow up with the customer, photographic evidence showing the reported issue were provided by the customer.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova inc has received a report that, during set up, it was discovered the yellow and white clamps were swapped.There issue was identified prior to any patient involvement.
 
Additional Manufacturer Narrative
Livanova received a report stating that at setup the customer noted that the yellow and white clamps on cardioplegia lines were swapped.A clear picture of the swapped lines was provided by the customer confirming the issue.The dhr review highlighted that the complained lot was released conforming to product specifications.A review of the complaints database did not reveal other similar event related to same circuit catalogue item code.Based on the above, the most likely root cause of the reported misassembly was due to a manufacturing operator error during the assembly phase of this circuit.To prevent reoccurrence, the manufacturing personnel has been involved in a dedicated training meeting to discuss the specific event.The risk is in the acceptable region.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key15091544
Report Number1718850-2022-00047
Device Sequence Number12024025
Product Code DWE
UDI-Device Identifier00803622143670
UDI-Public(01)00803622143670(240)044009303(17)240430(10)2211800019
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number044009303
Device Lot Number2211800019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown